# SDR 2021FA0000014

- Difficulty date: January 23, 2021
- Submitted: January 23, 2021
- Operation: General aviation
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 4,187 hours, 3,259 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE: RUDDER ADJUSTABLE WEIGHTS PART NUMBER PE915109-L27 (19 EACH BELOW MINIMUM OF 455G), WE ALSO NOTED THE FOLLOWING LEFT AILERON MASS BALANCE WEIGHT BELOW TOLERANCE: PART NUMBER PE915109-L31(1 EACH BELOW MINIMUM OF 1765G), ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE RUDDER AND LEFT AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE RUDDER WAS RE-IDENTIFIED TO PART NUMBER 505-39061-619 AND LEFT AILERON TO PART NUMBER 505-14735-643, AS PER SERVICE BULLETIN INSTRUCTIONS. 
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS
